# SDR CALA0200554

- Difficulty date: November 15, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 25,712 hours, 13,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN MAIN DECK WEB AT STA 344-360, BL 0. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-40-02.
